# SDR USAAF01024

- Difficulty date: May 15, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N882US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11334
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 59174
- Condition: Inoperative
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE EMERGENCY EXIT LIGHT ON THE MAIN ENTRY DOOR HINGE WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  FUNCTIONALLY CHECKED OK.  (M)
